RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 64, Issue 4, Pages 592–597 (Mi mz1434)  

This article is cited in 8 scientific papers (total in 8 papers)

Conjugacy problem in an automorphism group of an infinite tree

A. V. Rozhkov

Chelyabinsk State University

Abstract: An algorithm recognizing the conjugacy of elements in the Grigorchuk 2-group is constructed.

DOI: https://doi.org/10.4213/mzm1434

Full text: PDF file (255 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 64:4, 513–517

Bibliographic databases:

UDC: 512.54
Received: 11.11.1996
Revised: 01.06.1998

Citation: A. V. Rozhkov, “Conjugacy problem in an automorphism group of an infinite tree”, Mat. Zametki, 64:4 (1998), 592–597; Math. Notes, 64:4 (1998), 513–517

Citation in format AMSBIB
\Bibitem{Roz98}
\by A.~V.~Rozhkov
\paper Conjugacy problem in an automorphism group of an infinite tree
\jour Mat. Zametki
\yr 1998
\vol 64
\issue 4
\pages 592--597
\mathnet{http://mi.mathnet.ru/mz1434}
\crossref{https://doi.org/10.4213/mzm1434}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1687204}
\zmath{https://zbmath.org/?q=an:0949.20025}
\transl
\jour Math. Notes
\yr 1998
\vol 64
\issue 4
\pages 513--517
\crossref{https://doi.org/10.1007/BF02314633}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000079258700032}


Linking options:
  • http://mi.mathnet.ru/eng/mz1434
  • https://doi.org/10.4213/mzm1434
  • http://mi.mathnet.ru/eng/mz/v64/i4/p592

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Proc. Steklov Inst. Math., 231 (2000), 204–219  mathnet  mathscinet  zmath
    2. E. L. Pervova, “Everywhere Dense Subgroups of One Group of Tree Automorphisms”, Proc. Steklov Inst. Math., 231 (2000), 339–350  mathnet  mathscinet  zmath
    3. Lysenok I. Myasnikov A. Ushakov A., “The Conjugacy Problem in the Grigorchuk Group Is Polynomial Time Decidable”, Group. Geom. Dyn., 4:4 (2010), 813–833  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    4. R. I. Grigorchuk, “Some topics in the dynamics of group actions on rooted trees”, Proc. Steklov Inst. Math., 273 (2011), 64–175  mathnet  crossref  mathscinet  zmath  isi  elib
    5. Sunic Z. Ventura E., “The Conjugacy Problem in Automaton Groups Is Not Solvable”, J. Algebra, 364 (2012), 148–154  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    6. Lysenok I., Miasnikov A., Ushakov A., “Quadratic Equations in the Grigorchuk Group”, Group. Geom. Dyn., 10:1 (2016), 201–239  crossref  mathscinet  zmath  isi  scopus  scopus
    7. Miasnikov A., Vassileva S., “Log-Space Conjugacy Problem in the Grigorchuk Group”, Groups Complex. Cryptol., 9:1 (2017), 77–85  crossref  mathscinet  zmath  isi  scopus  scopus
    8. Holt D. Rees S. Rover C., “Groups, Languages and Automata”, Groups, Languages and Automata, London Mathematical Society Student Texts, 88, Cambridge Univ Press, 2017, 1–294  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:206
    Full text:102
    References:49
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020